MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL

WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL
Model Number 905-137
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: country: (b)(6).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via manufacturer representative regarding a with an indication of spinal degeneration in need of spinal degeneration surgery used in spinal therapy.It was reported that the device has fractured during the surgery.There were no patient symptoms reported.There was no delay in overall procedure time.There were no fragments in the patient reported.There were no further complications reported regarding the event.

Brand Name
PYRAMESH C TITANIUM MESH
Common Device Name
MESH, METAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10768811
Report Number1030489-2020-01543
Device Sequence Number19114298
Product Code EZX
UDI-Device Identifier00673978080659
UDI-Public00673978080659
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number905-137
Device Catalogue Number905-137
Device Lot Number0575960W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2020
Initial Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR